MathSciNet Relay Station
MathSciNet bibliographic data
MR616160 (83a:26031) 26E15 (46G05 49A51 58C20)
Clarke, Frank H. Generalized gradients of Lipschitz functionals. Adv. in Math. 40 (1981), no. 1, 52–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement